# SDR WWMA9700051

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Part number: 83465
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON TAXI, THE LEFT ENGINE OIL PRESSURE LIGHT ILLUMINATED.  THE PRESSURE WAS BELOW THE YELLOW ARC ON THE GUAGE.  THE ENGINE WAS SHUT DOWN.  MAINTENANCE REPLACED THE LEFT ENGINE OIL PRESSURE SWITCH AND PERFORMED GROUND RUNS.
